# SDR HEEA0016325

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N706AE
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod Mount
- Part number: 7630907017044
- Condition: Worn
- Location: Engine Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE WEAR AT BUSHING HOLES ON LOWER LEGS.  REPLACED WITH NEW TRIPOD MOUNT.
